# SDR HEEA0013199

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1054002
- Condition: Mis Mfg
- Location: Rt Roof
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKYLIGHT WAS MANUFACTURED 3/16" TOO SHORT IN WINDOW LENGTH AND WIDTH; THAN FACTORY WIDTH.
